Follow
A Q M Khaliq
Title
Cited by
Cited by
Year
Using meshfree approximation for multi‐asset American options
GE Fasshauer, AQM Khaliq, DA Voss
Journal of the Chinese Institute of Engineers 27 (4), 563-571, 2004
1522004
Numerical simulation of two-dimensional sine-Gordon solitons via a split cosine scheme
Q Sheng, AQM Khaliq, DA Voss
Mathematics and Computers in Simulation 68 (4), 355-373, 2005
962005
New numerical scheme for pricing American option with regime-switching
AQM Khaliq, RH Liu
International Journal of Theoretical and Applied Finance 12 (3), 319, 2010
922010
Fourth-order compact schemes for the numerical simulation of coupled Burgers’ equation
HP Bhatt, AQM Khaliq
Computer Physics Communications 200, 117-138, 2016
902016
An efficient high‐order algorithm for solving systems of reaction‐diffusion equations
W Liao, J Zhu, AQM Khaliq
Numerical Methods for Partial Differential Equations 18 (3), 340-354, 2002
902002
Smoothing schemes for reaction-diffusion systems with nonsmooth data
AQM Khaliq, J Martin-Vaquero, BA Wade, M Yousuf
Journal of Computational and Applied Mathematics 223 (1), 374-386, 2009
852009
On smoothing of the Crank–Nicolson scheme and higher order schemes for pricing barrier options
BA Wade, AQM Khaliq, M Yousuf, J Vigo-Aguiar, R Deininger
Journal of Computational and Applied Mathematics 204 (1), 144-158, 2007
742007
A linearly implicit predictor–corrector scheme for pricing American options using a penalty method approach
AQM Khaliq, DA Voss, SHK Kazmi
Journal of Banking & Finance 30 (2), 489-502, 2006
732006
Multiderivative methods for periodic initial value problems
EH Twizell, AQM Khaliq
SIAM journal on numerical analysis 21 (1), 111-122, 1984
701984
Adaptive [theta]-methods for pricing American options
AQM Khaliq, DA Voss, K Kazmi
Journal of Computational and Applied Mathematics 222 (1), 210-227, 2008
682008
On parallel algorithms for semidiscretized parabolic partial differential equations based on subdiagonal Padé approximations
AQM Khaliq, EH Twizell, DA Voss
Numerical Methods for Partial Differential Equations 9 (2), 107-116, 1993
661993
A compound adaptive approach to degenerate nonlinear quenching problems
Q Sheng, AQM Khaliq
Numerical Methods for Partial Differential Equations: An International …, 1999
591999
A predictor‐‐corrector scheme for the sine‐Gordon equation
AQM Khaliq, B Abukhodair, Q Sheng, MS Ismail
Numerical Methods for Partial Differential Equations: An International …, 2000
562000
An ETD Crank‐Nicolson method for reaction‐diffusion systems
B Kleefeld, AQM Khaliq, BA Wade
Numerical Methods for Partial Differential Equations 28 (4), 1309-1335, 2012
532012
A fourth-order implicit-explicit scheme for the space fractional nonlinear Schrödinger equations
AQ M. Khaliq, X Liang, KM Furati
Numerical Algorithms 75, 147-172, 2017
512017
Fourth order exponential time differencing method with local discontinuous Galerkin approximation for coupled nonlinear Schrödinger equations
X Liang, AQM Khaliq, Y Xing
Communications in Computational Physics 17 (2), 510-541, 2015
502015
The numerical approximation of nonlinear Black–Scholes model for exotic path-dependent American options with transaction cost
M Yousuf, AQM Khaliq, B Kleefeld
International Journal of Computer Mathematics 89 (9), 1239-1254, 2012
502012
Local RBF method for multi-dimensional partial differential equations
I Ahamd, S Islam, AQM Khaliq
Computers and Mathematics with Applications 72 (2), 292-324, 2017
482017
High-order compact scheme for solving nonlinear Black–Scholes equation with transaction cost
W Liao, AQM Khaliq
International Journal of Computer Mathematics 86 (6), 1009-1023, 2009
462009
A family of second order methods for variable coefficient fourth order parabolic partial differential equations
AQM Khaliq, EH Twizell
International Journal of Computer Mathematics 23 (1), 63-76, 1987
461987
The system can't perform the operation now. Try again later.
Articles 1–20